Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: vraylar...anyone?

Posted by joe f on December 27, 2016, at 17:57:26

In reply to Re: vraylar...anyone? joe f, posted by SLS on December 27, 2016, at 16:44:37

does abilify cause weight gain in you and have you had inner restlessness on it....I may have to switch because of cost


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:joe f thread:1093643
URL: http://www.dr-bob.org/babble/20161215/msgs/1093709.html